| Catalog Number |
SRF-265 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contractures, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation:based on the product analysis performed, the assessments of the complaint codes are: * capsular contracture: unable to observe.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d6a, d9, h3, h6.